# SDR DL72S000765

- Difficulty date: April 19, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 55,773 hours, 41,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651926920
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CORROSION WAS FOUND ON THE LOWER SURFACE OF THE NR 4  AND NR 5 FLAP TRACKS AND ON THE UPPER SURFACE OF THE MLG AT   THE INTERFACE OF THE FLAP TRACK AND THE MLG SUPPORT BEAM.  THE CORROSION WAS MACHINED OR SPOTFACED FOR REMOVAL PER     THE GUIDANCE OF BAC S/B 727-57-0178 AND PER ER/A 369800-14AD.
